# SDR DALA2015050403043

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 37,981 hours, 26,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHTING AT LT OVERWING EMERGENCY EXIT.
